Startseite UB

Occurrence of periodic Lame functions at bifurcations in chaotic Hamiltonian systems

Brack, Matthias and Mehta, Mitaxi and Tanaka, Kaori (2001) Occurrence of periodic Lame functions at bifurcations in chaotic Hamiltonian systems. Journal of Physics A 34 (40), pp. 8199-8220.

[img]
Preview
PDF
Download (580kB)

at publisher (via DOI)

at arXiv

Other URL: http://www.iop.org/EJ/abstract/0305-4470/34/40/301


Abstract

We investigate cascades of isochronous pitchfork bifurcations of straight-line librating orbits in some two-dimensional Hamiltonian systems with mixed phase space. We show that the new bifurcated orbits, which are responsible for the onset of chaos, are given analytically by the periodic solutions of the Lame equation as classified in 1940 by Ince. In Hamiltonians with C_2v symmetry, they occur ...

plus


Export bibliographical data

Item Type:Article
Date:October 2001
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Schäfer > Group Matthias Brack
Projects:Forschergruppe Ferromagnet-Halbleiter Nanostrukturen, Graduiertenkolleg Nichtlinearität und Nichtgleichgewicht
Identification Number:
ValueType
10.1088/0305-4470/34/40/301DOI
nlin.CD/0105048arXiv ID
Related URLs:
URLURL Type
http://arxiv.org/abs/nlin.CD/0105048Preprint
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Redakteur Physik
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:59
Item ID:1660
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact